English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Computing square-free polarized abelian varieties over finite fields

Marseglia, S. (2021). Computing square-free polarized abelian varieties over finite fields. Mathematics of Computation, 90(328), 953-971. doi:10.1090/mcom/3594.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0007-AC18-D Version Permalink: http://hdl.handle.net/21.11116/0000-0007-AC19-C
Genre: Journal Article

Files

show Files
hide Files
:
arXiv:1805.10223.pdf (Preprint), 270KB
Name:
arXiv:1805.10223.pdf
Description:
File downloaded from arXiv at 2021-01-12 15:50
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
Marseglia_Computing square-free polarized abelian varieties over finite fields_2021.pdf (Publisher version), 284KB
 
File Permalink:
-
Name:
Marseglia_Computing square-free polarized abelian varieties over finite fields_2021.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute for Mathematics, MBMT; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Locator:
https://doi.org/10.1090/mcom/3594 (Publisher version)
Description:
-

Creators

show
hide
 Creators:
Marseglia, Stefano1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show
hide
Free keywords: Mathematics, Algebraic Geometry, Number Theory
 Abstract: We give algorithms to compute isomorphism classes of ordinary abelian varieties defined over a finite field $\mathbb{F}_q$ whose characteristic polynomial (of Frobenius) is square-free and of abelian varieties defined over the prime field $\mathbb{F}_p$ whose characteristic polynomial is square-free and does not have real roots. In the ordinary case we are also able to compute the polarizations and the group of automorphisms (of the polarized variety) and, when the polarization is principal, the period matrix.

Details

show
hide
Language(s): eng - English
 Dates: 2021
 Publication Status: Published in print
 Pages: 19
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: arXiv: 1805.10223
DOI: 10.1090/mcom/3594
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematics of Computation
  Abbreviation : Math. Comp.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: American Mathematical Society
Pages: - Volume / Issue: 90 (328) Sequence Number: - Start / End Page: 953 - 971 Identifier: -